# SDR SWIA97830

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: SV1441004
- Condition: Failed
- Location: Ldg Gear Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  RETURNED TO FIELD.  REPLACED GEAR DOOR SOLENOID VALVE WITH A SERVICEABLE UNIT.  PERFORMED NUMEROUS GEAR SWINGS, OPS AND LEAKS CHECKS GOOD.
